# SDR ASAA2017093022088

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,337 hours, 7,629 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NUMBER 1 FMC WENT BLANK DURING MODERATE TURBULENCE AT FL380. DISPLAY WAS REGAINED AFTER ABOUT 20 SECONDS AND DEPRESSING ON UNIT.  ACFT GROUNDED.  TROUBLESHOOT IAW FIM 34-61, TASK 801. NO FAULTS. NO HISTORY IN THE PAST 30 DAYS. OPS NORMAL.
